# SDR DALA2021100806161

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION IN STRG LBL 2.90 BETWEEN STA 1460/1500 AND STA 1500/1520 AT AFT CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00390: STRINGER STA 1500/1520 LBL 2.90 WAS REPAIRED PER B757-200 SRM. (1972672)
